MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT MINI IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT MINI IMPLANT; DENTAL IMPLANT
Catalog Number 433010-M
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 09/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information was provided.
 
Event or Problem Description
Per complaint (b)(4), a patient experienced implant loss of integration.

Brand Name
GODIRECT MINI IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9549428
Report Number3001617766-2020-00525
Device Sequence Number2282700
Product Code DZE
UDI-Device Identifier10841307100249
UDI-Public10841307100249
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Catalogue Number433010-M
Device Lot Number44687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR